# SDR QXEA200701356

- Difficulty date: August 24, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 15,094 hours, 11,006 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670950283
- Part serial: 534
- Condition: Failed
- Location: Engine Bleed
- Part time: 15,094 hours, 11,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4330, RECEIVED A RIGHT ENGINE BLEED CAUTION MESSAGE.  MAINTENANCE REPLACED THE HIGH PRESSURE SHUTOFF VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
